A result on the coupled fixed point theorems in C\(^∗\)-algebra valued b-metric spaces

Authors

  • Özen Özer Kırklareli University - Department of Mathematics
  • Saleh Omran Taif University - Department of Mathematics

Keywords:

fixed point theory, C\(^∗\)-algebras, b-metric spaces

Abstract

The aim of this paper is to establish a new Coupled Fixed Point Theorems for C∗-algebra valued b-metric spaces.  As an application of our result, we discuss the existence and uniqueness results for Couple Fixed Point Theorem in C∗-algebra valued b-metric spaces.  We also give conclusion to demonstrate our result.

Downloads

Published

2019-07-30

How to Cite

Özer, Özen, & Omran, S. (2019). A result on the coupled fixed point theorems in C\(^∗\)-algebra valued b-metric spaces. Italian Journal of Pure and Applied Mathematics, 42, 722–730. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7195

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 20 21 22 23 24 25 26 27 > >> 

You may also start an advanced similarity search for this article.